# SDR AALA201709069015

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 56,728 hours, 24,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLASHLIGHT AT FLIGHT ATTENDANT SEAT 1L AISLE DOES NOT FLASH RED. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-65-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
